# SDR UPS06547733

- Difficulty date: August 19, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Inoperative
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PHA NR 2 WINDOW EXTERNAL HANDLE WILL NOT PULL OUT WITH WINDOW CLOSED AND LATCHED.  ADJUSTED NR 2 WINDOW PER MM 56-11-02-05, OPS CHECKED GOOD.
